RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2018, Volume 474, Pages 213–221 (Mi znsl6680)  

Asymptotic behavior of branching random walks on some two-dimensional lattices

K. S. Ryadovkinab

a St. Petersburg Department of Steklov Mathematical Institute of Russian Academy of Sciences, St. Petersburg, Russia
b Saint Petersburg State University, Saint Petersburg, Russia

Abstract: A branching random walk on two dimensional lattices corresponding to graphene and stanene is considered. We assume that sources of branching are located periodically on lattices. An asymptotic of the mean value of particles in each vertex is obtained.

Key words and phrases: branching random walk, two-dimensional periodic lattice, combinatorial Laplacian.

Funding Agency Grant Number
Russian Science Foundation 17-11-01136


Full text: PDF file (161 kB)
References: PDF file   HTML file
UDC: 519.21
Received: 29.10.2018

Citation: K. S. Ryadovkin, “Asymptotic behavior of branching random walks on some two-dimensional lattices”, Probability and statistics. Part 27, Zap. Nauchn. Sem. POMI, 474, POMI, St. Petersburg, 2018, 213–221

Citation in format AMSBIB
\Bibitem{Rya18}
\by K.~S.~Ryadovkin
\paper Asymptotic behavior of branching random walks on some two-dimensional lattices
\inbook Probability and statistics. Part~27
\serial Zap. Nauchn. Sem. POMI
\yr 2018
\vol 474
\pages 213--221
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl6680}


Linking options:
  • http://mi.mathnet.ru/eng/znsl6680
  • http://mi.mathnet.ru/eng/znsl/v474/p213

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:39
    Full text:16
    References:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020